# SDR SWIA200718694

- Difficulty date: September 17, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 10,008 hours, 8,704 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6526 - CENTER PLY OF FIRST OFFICERS WINDSHIELD SHATTERED.  REPLACED THE WINDSHIELD IAW AMM 36-11-01, P/N OFF 601R33033-18, S/N OFF 03164H6305.
